MAUDE Adverse Event Report: Abbott Medical Navitor Transcatheter Aortic Valve; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Transcatheter Aortic Valve; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVTR-27
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Incomplete Coaptation (2507); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor valve was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 24mm, non-abbott balloon.During the procedure, the valve was able to be implanted at a depth of approximately 5mm on the non-coronary cusp (ncc).Post-implant, severe transvalvular aortic regurgitation was observed with a gradient of 7.6mmhg.Transesophageal echocardiography (tee) demonstrated markedly restricted mobility of one of the leaflets, resulting in inadequate leaflet coaptation and impaired hemodynamics presented with low blood pressure and high left ventricle (lv) end-diastolic pressure.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 24mm, non-abbott balloon.During post-bav, angiography revealed significant recoil of the valve.Following post-bav, no improvement in leaflet mobility, regurgitation severity, or hemodynamics were observed.While preparing for the second valve, the patient's conditions improved spontaneously with restoration of normal mobility of all three valve leaflets, improved hemodynamics and trace residual paravalvular leak (pvl).Therefore, second valve was not implanted.The user believed the valve expanded non-uniformly because in the right-left (rl) cusp overlap view the expansion appeared to be slightly less than in 3-cusp view.The patient was discharged with no pvl.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Transcatheter Aortic Valve
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50818053
Report Number2135147-2026-06296
Device Sequence Number10677642
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)290216
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number11303469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown